# SDR AWXA200600057

- Difficulty date: December 20, 2005
- Submitted: January 17, 2006
- Operation: Air carrier
- Aircraft: N308AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24710
- Aircraft time: 49,105 hours, 33,508 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 654583340
- Condition: Cracked
- Location: Bs 180
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C15 CHECK DISCOVERED FLOOR WEB CRACKED, .75 INCHES, AT BS 180, WL 207 AND BL 30L.  MAINTENANCE REMOVED CRACKED FLOOR WEB, FABRICATED REPLACEMENT FLOOR WEB AND INSTALLED AT BS 180, WL 207 AND BL 30L IAW BOEING 737-300 SRM 53-10-51, BAC DWG 65-45833 AND BOEING 737-300 SRM 51-40-05-0G.
